# SDR SWAA2022111556899

- Difficulty date: October 6, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER L/E PANEL 521WB,  CORNER EDGES DELAMINATED.  PREPARED FOR REPAIR PANEL521 WB IAW SRM 51-70-06-2R-6.  REPAIRED PANEL 521 WB IAW SRM 51-70-06-2R-6.
